# SDR DALA13028029252

- Difficulty date: June 9, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N952DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53560
- Aircraft time: 29,380 hours, 26,401 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEND OUTS ON AFT CARGO DOOR FRAME.  FABRICATED DOUBLER, STRAP AND BUSHINGS IAW ERA 513348-14.  INSTALLED REPAIR PARTS IAW 51-30-05, 51-30-02 AND ERA 513398-14.
